# SDR JJBA20240325090

- Difficulty date: March 6, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP IB ANGLE CORRODED. OLD ANGLE REMOVED, NEW ANGLE PARTIALLY INSTALLED. INSTALLATION OF NEW BRACKET COMPLETED
